# SDR UIEA2025011300037

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 15405001
- Part serial: 215
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, OUTBOARD YAW DAMPER WITH LEAK EVIDENCE.( VERTICAL STABILIZER OUTBOARD YAW DAMPER WAS REPLACED, REMOVED I.A.W AMM 22-21-02-014-001 AND WAS INSTALLED I.A.W AMM 22-21-02-414-016 REV.143 DATE 22 AUG 22, TORQUE APPLIED 140 LB/LN, 170 LB/IN, 150 LB/IN TORQUE DATA (S/N:0522902549 D/D: 09 OCT 25), BONDING TEST OK (0.03 MILLIOHMS) BONDING METTER DATA (S/N:DC008326 D/D:17 JUN 25) AND LEAK CHECK TEST OK. )
